# SDR CALA2022112303200

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 50,592 hours, 18,284 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R/H HORIZONTAL STAB LOWER SKIN AT STAB STA 101.90 I/B ROW 11IN FROM REAR SPAR CRACK LENGH 1IN.  SKIN AT STA 101.90.   CUT OUT DAMAGE AREA. FABRICATED 1EA FILLER AND 1EA DOUBLER. INSTALLED 1EA FILLER AND 1EA DOUBLER ON RH HORIZONTAL STAB LOWER
